# SDR CALA0800863

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 694962415
- Condition: Corroded
- Location: Bs 727e S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRANSITION ANGLE AT STATION 727E S-24R.  REMOVED BAD TRANSTION ANGLE, FABRICATED NEW SECTION, ALODINED, PRIMED AND INSTALLED ANGLE PER SRM 51-40-02, SRM 51-40-05 AND AMM 51-20-00.
